Transactions of A. Razmadze Mathematical Institute

Table of Contents, volume 175, issue 1, 2021

M. Adeel, K. Khan, . Pečarić and J. Pečarić.
Estimation of f-divergence and Shannon entropy by Levinson type inequalities via Lidstone interpolating polynomial, 175 (2021), no. 1, 1-11 (pdf)   
B. Bobbia, C. Dombry and D. Varron.
Extreme quantile regression in a proportional tail framework, 175 (2021), no. 1, 13-32 (pdf)
A. El Atik, I. K. Halfa and A. A. Azzam.
Modelling pollution of radiation via topological minimal structures, 175 (2021), no. 1, 33-41 (pdf)
L. Ephremidze and A. Saatashvili.
A simple derivation of the key equation in Janashia-Lagvilava method, 175 (2021), no. 1, 43-47 (pdf)
C. Fernandes, A. Karlovich and M. Valente.
Invertibility of Fourier convolution operators with piecewise continuous symbols on Banach function spaces, 175 (2021), no. 1, 49-61 (pdf)
A. Kharazishvili.
On oscillations of real-valued functions, 175 (2021), no. 1, 63-67 (pdf)
A. Madera, H. Meladze, M. Surguladze and E. Grebennikova.
Mathematical modeling of stochastic systems using the generalized normal solution method, 175 (2021), no. 1, 69-74 (pdf)
L. Mdzinarishvili.
On the Leray-Hirsch theorem, 175 (2021), no. 1, 75-82 (pdf)
Z. Nikooeinejad, A. Delavarkhalafi, M. Heydari and A. M. Wazwaz.
A computational method for solving the system of Hamilton-Jacobi-Bellman PDEs in nonzero-sum fixed-final-time differential games, 175 (2021), no. 1, 83-100 (pdf)
J. Saha and S. Jana.
Basis and dimension of exponential vector space, 175 (2021), no. 1, 101-115 (pdf)
B. F. Sehba.
Restricted testing for the Hardy-Littlewood maximal function on Orlicz spaces, 175 (2021), no. 1, 117-122 (pdf)
M. M. Svanadze.
Steady vibrations problems in the theory of thermoviscoelastic porous mixtures, 175 (2021), no. 1, 123-141 (pdf)
G. Todua.
On the F structures of the space T(Lm(Vn)), 175 (2021), no. 1, 143-147 (pdf)

Preliminary Communication

A. Kharazishvili.
TOn the generalized nonmeasurability of some classical point sets, 175 (2021), no. 1, 151-153 (pdf)